MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE
Model Number 2837
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire fracture occurred.The chronic totally occluded target lesion was located in the left anterior descending artery.A 190cm, straight-tip fighter guide wire was advanced to cross the lesion.However, it was noted that the wire broke from the distal tip to the proximal radiopaque.The device was successfully removed with a snare.No patient complications were reported and patient's status was good.
 
Additional Manufacturer Narrative
The device was returned for analysis.Examination of the returned product revealed that both the coil and the core wire were severed at approximately 35mm from the distal tip, and there was the pitch misalignment in the coil at 95 mm from the distal tip.
 
Event or Problem Description

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11474761
Report Number2134265-2021-02768
Device Sequence Number19802672
Product Code DQX
UDI-Device Identifier08714729886617
UDI-Public08714729886617
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Model Number2837
Device Catalogue Number2837
Device Lot Number0026005078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;